# SDR UPS04543385

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-FLT FOUND EMERGENCY LIGHT SWITCH GUARD NOT OPERATING PROPERLY.  ON T/S FOUND SWITCH GUARD SPRING MECHANISM TO BE BROKEN.  SWITCH GUARD REPLACED REF IPC 33-51-08 FIG 4 AND EMERGENCY LIGHT OPS TEST IAW MM 33-51-00-5 PAR 4, FOUND NORMAL.  A/C OK FOR SERVICE.
